MAUDE Adverse Event Report: HERAEUS MEDICAL COMPONENTS LLC BARD SNARE RETRIEVAL KIT; DEVICE, PERCUTANEOUS RETRIEVAL

HERAEUS MEDICAL COMPONENTS LLC BARD SNARE RETRIEVAL KIT; DEVICE, PERCUTANEOUS RETRIEVAL
Model Number SP-4094-002
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 03/15/2024
Type of Reportable Event Malfunction
Event or Problem Description
Routinely disinfect the skin and spread sterile drape.After successful local anesthesia with docaine, puncture the right jugular vein using the seldinger method and insert.Contrast catheter, perform inferior vena cava angiography, see the inferior vena cava.The veins are unobstructed, the filter is in good position, and there are no thrombi attached.Install, replace the recovery sheath, position under fluoroscopy, and apply the catcher successfully captured the recovery hook and pushed it forward for recovery sheath, retract the filter into the sheath, and recycle the filter smoothly after withdrawing, the marking tape was found to have fallen off, causing another the image showed that the marker band was lost to the heart, and during the operation bleeding is about 10ml.Press the puncture point for 15 minutes after surgery.Afterwards, the puncture point was bandaged with pressure.The operation went smoothly.The patient felt no discomfort and returned to the ward safely.Saturationdegree 99%, r 19 times, min.
 
Additional Manufacturer Narrative
This submission does not constitute a determination or admission that the device has malfunctioned or that the device was related to a death or injury.Device was discarded by user and is not available for evaluation.

Brand Name
BARD SNARE RETRIEVAL KIT
Common Device Name
DEVICE, PERCUTANEOUS RETRIEVAL
Manufacturer (Section D)
HERAEUS MEDICAL COMPONENTS LLC
5030 centerville road
st. paul MN 55127
Manufacturer (Section G)
HERAEUS MEDICAL COMPONENTS, SRL
parque industrial zona franca
la lima building 29
guadalupe, cartago 30106
CS   30106
Manufacturer Contact
tim desaulniers
5030 centerville road
st. paul, MN 55127
MDR Report Key19120369
Report Number3008988055-2024-00002
Device Sequence Number8312042
Product Code MMX
UDI-Device Identifier00857834006551
UDI-Public(01)00857834006551(17)260125(10)9015010308
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K152560
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date01/25/2026
Device Model NumberSP-4094-002
Device Catalogue NumberSRK35
Device Lot Number9015010308
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/18/2024
Initial Report FDA Received Date04/16/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/26/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown